Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What can cause bump on my lower jaw after taking Lyrica with paracetomal while suffering from right side sensory deprivation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Hi. For the past 3 Yeats I've had some sort of neurological issues with symtoms as right side sensory deprivation (whole right side), mild loss of strength, headache, smoothing of right nasolabial fold, drooping fight corner of mouth, slurred speech, hoarse voice. Also the arch under my right foot has become 'higher' and I can't fullt extend my fight thumb. Nothing specific found on LP, MRI (with and without contrast) or CT angiography. SEP normal. All along I've also vad pains in the left side of my face, to the point I've vad a couple of episodes with på in so severe I haven't been able to talk. Last night was very bad bit thankfully I vad one Lyrica (25 MG) left which I took with 2x400mg of paracetamol. The pain subsided bit this morning I woke up with a bump on my left lower jaw and the left side of my race mildly swollen. Looking for some kind of explanation as for what the swelling could be and IF the problems with the left side of my face and the right side of my body could be connected? I have a picture of my face with the swelling.
Posted Fri, 10 Jan 2014 in Brain and Spine
Answered by Dr. Prasad 17 hours later
Brief Answer: Need more details... Detailed Answer: Hi, I see your questions has not been attended for quite some time which is a rare occurrence on this forum; perhaps its due to the complexity of your symptoms. To summarize, you report that you have neurological symptoms - sensory impairment with mild weakness on the right side - going on for 3 years. Do you mean you have intermittent spells or have you had the complaints going on persistently for years? I would also like to know your age and gender and if you have any other risk factors associated - diabetes, high blood pressure, heart illness, high cholesterol, thyroid abnormalities or vitamin deficiency. I am sure your doctor would have checked those. I would also like to know why are you on lyrica? Is it for the pain? If so, how much and how often are you taking it? I am sure this once side facial swelling is not due to lyrica / paracetamol. Neither does it have any connections to your past neurological complaints. If you can describe this bump further - exact size and shape of the bump, whether or not the margins clear and defined, do you have pain / redness / itching associated, and any other details - it can help me relate conditions better. Off course, a picture can be helpful. You might upload a good quality picture of the face and a close up of the bump. Awaiting your response... Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor